advertisement
Question
Posted by: Gibs | 2008/01/29

Discharge

Hello Doc

I have bacterial vaginosis and I go to the gyneacologist, he gives me the medication, metrogel, flagyl and antibiotics, it onlt disappears for a shortwhile and keeps on coming back and it is itching. What can I do other than going to the gynea in order to prevent it? I have changed my under wear but still does n't help. I'm not pregnant.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Itching is not typical of bacterial vaginosis. It may be that you also have thrush. Ask your doctor to take a swab to check.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement